Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Nonautonomous Kato classes of measures and Feynman-Kac propagators

Author: Archil Gulisashvili
Journal: Trans. Amer. Math. Soc. 357 (2005), 4607-4632
MSC (2000): Primary 35K15; Secondary 60H30
Published electronically: December 9, 2004
MathSciNet review: 2156723
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The behavior of the Feynman-Kac propagator corresponding to a time-dependent measure on $R^n$ is studied. We prove the boundedness of the propagator in various function spaces on $R^n$, and obtain a uniqueness theorem for an exponentially bounded distributional solution to a nonautonomous heat equation.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35K15, 60H30

Retrieve articles in all journals with MSC (2000): 35K15, 60H30

Additional Information

Archil Gulisashvili
Affiliation: Department of Mathematics, Ohio University, Athens, Ohio 45701

PII: S 0002-9947(04)03603-7
Keywords: Nonautonomous heat equation, classes of time-dependent measures, Feynman-Kac propagators, time-dependent additive functionals
Received by editor(s): October 10, 2003
Received by editor(s) in revised form: December 22, 2003
Published electronically: December 9, 2004
Article copyright: © Copyright 2004 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.